“Amir Hashemi”

Tel:  (+98-313) 3913635
Fax:  (+98-313) 3912602

IPM Positions

Senior Researcher, School of Mathematics - Isfahan Branch
(2020 - Present
(from March 20, 2020, Resident in Isfahan))

Past IPM Positions

Resident Researcher, School of Mathematics
(2013 - 2020)
(till March 19, 2020 )

Non IPM Affiliations

Professor of Isfahan University of Technology

Related Papers

1. A. Hashemi (Joint with D. Lichtblau)
On the complexity of linear algebra operations over algebraic extension fields
Lecture Notes in Computer Science 14139 (2023), 141-161  [abstract]
2. A. Hasemi (Joint with M. Orth and W. M. Seiler)
Recursive structures in involutive bases theory
J. Symb. Comput. 118 (2023), 32-68  [abstract]
3. A. Hashemi (Joint with M. Moller)
A new algorithm for computing staggered linear bases
J. Symb. Comput. 117 (2023), 1-14  [abstract]
4. A. Hashemi (Joint with M. Orth and W. M. Seiler)
Complementary decompositions of monomial ideals and involutive bases
Appl. Algebra Engrg. Comm. Comput. 33 (2022), 791-821  [abstract]
5. A. Hashemi (Joint with M. Orht and W. M. Seiler)
Relative Grobner and involutive bases for ideals in quotient rings
Math. Comput. Sci. 15 (2021), 453-482  [abstract]
6. A. Hashemi (Joint with J. Heintz, L. M. Pardo and P. Solerno)
On Bezout inequalities for non-homogeneous polynomial ideals
J. Symb. Comput. 106 (2021), 1-22  [abstract]
7. A. Hashemi (Joint with N. Aramideh and W. M. Seiler)
Computing the resolution regularity of bi-homogeneous ideals
J. Symb. Comput. 103 (2021), 141-156  [abstract]
8. A. Hashemi (Joint with H. Parnian and W. M. Seiler)
Degree upper bounds for involutive bases
Mathematics in Computer Science (MCS) 15 (2021), 233-254  [abstract]
9. M. Dehghani Darmian and A. Hashemi
A parametric F4 algorithm
IJMSI (Accepted) [abstract]
10. A. Hashemi (Joint with J. Heintz, L. M. Pardo, and P. Solerno)
Intrinsic complexity for constructing zero-dimensional Grobner bases
LNCS 12291 (2020), 245-265  [abstract]
11. A. Hashemi (Joint with M. Kreuzer)
Computing all border bases for ideals of points
J. Algebra Appl. 18 (2019), # 23 Pages  [abstract]
12. A. Hashemi (Joint with B. Binaei and W. Seiler)
Computation of Pommaret bases using syzygies
LNCS 11077 (2018), 51-66  [abstract]
13. A. Hashemi (Joint with M. Schweinfurter and W. M. Seiler)
Deterministic genericity for polynomial ideals
Journal of Symbolic Computation 86 (2018), 20-50  [abstract]
14. A. Hashemi (Joint with W. M. Seiler)
Dimension-dependent upper bounds for Grobner bases
( In: Proceedings of the 2017 ACM on Inernational Symposium on symbolic and Algebraic Computation (ISSAC'17))
15. A. Hashemi (Joint with M. Dehghani and M. Barkhordar)
Grobner systems conversion
Math. Comput. Sci. 11 (2017), 61-77  [abstract]
16. A. Hashemi (Joint with M. Dehghani Darmian)
Parametric FGLM algorithm
Journal of Symbolic Computation 82 (2017), 38-56  [abstract]
17. A. Hashemi (Joint with D. Talaasharafi)
A note on dynamic Grobner bases computation
LNCS 9890 (2016), 276-288  [abstract]
18. A. Hashemi (Joint with B. Binaei and W. M. Seiler)
Improved computation of involutive bases
LNCS 9890 (2016), 58-72  [abstract]
19. M. Sabzevari and A. Hashemi (Joint with B. M.-Alizadeh and J. Merker)
Lie algebras of infinitesimal CR automorphisms of weighted homogeneous and homogeneous CR-generic submanifolds of CN
Filomat 30 (2016), 1387-1411  [abstract]
20. A. Hashemi (Joint with P. Alvandi, Ch. Chen, and M. M. Maza)
Regular chains under linear changes of coordinates and applications
Lecture Notes in Computer Science 9301 (2015), 30-44  [abstract]
21. A. Hashemi (Joint with F. Mirzavand)
Simple proofs of some theorems in resultant theory
Miskolc Math. Notes 16 (2015), 205-211  [abstract]
22. M. Sabzevari and A. Hashemi (Joint with B. M.-Alizadeh and J. Merker)
Applications of differential algebra for computing Lie algebras of infinitesimal CR-automrphisms
Science China Mathematics 57 (2014), 1811-1834  [abstract]
23. A. Hashemi (Joint with M. Schweinfurter and W. M. Seiler)
Deterministically computing reduction numbers of polynomial ideals
LNCS 8660 (2014), 188-203  [abstract]
24. A. Hashemi (Joint with Z. Touraji)
An improvement of Rosenfeld-Grobner algorithm
LNCS 8592 (2014), 466-471  [abstract]
25. A. Hashemi
Effective computation of radical of ideals and its application to invariant theory
LNCS 8592 (2014), 382-389  [abstract]
26. A. Hashemi
Solving linear systems of equations over integers with Grobner bases
Acta Arith. 163 (2014), 261-270  [abstract]
27. M. Behboodi and A. Hashemi (Joint with R. Beyranvand and H. Khabazian)
Classification of finite rings: Theory and algorithm
Czechoslovak Math. J. 64 (2014), 641-658  [abstract]
scroll left or right